# SDR AALA2018052509012

- Difficulty date: May 22, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 23,832 hours, 12,471 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22ABC EMERGENCY LIGHT WAS INOPERATIVE.  FOUND THE CONNECTOR 7264VC8 AT SEAT FLOOR SIDEWALL 22A NOT CONNECTED.  CONNECTED IAW ESPM 20-44-11. OPS CHECKED NORMAL.
